# SDR AALA201606099003

- Difficulty date: June 6, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 59,475 hours, 25,801 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC5059040107
- Part serial: C078C
- Condition: Defective
- Location: Fuel System
- Part time: 70,678 hours, 32,150 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT DURING FLIGHT AN AUTO FEED FAULT OCCURRED WITH 540 POUNDS IN CENTER TANK AND AN ADDITIONAL FAULT FOR THE NR 2 CENTER PUMP OCCURED AFTERWARDS WHEN THE CENTER TANK REFLECTED ZERO FUEL QUANITY. MAINTENANCE REPLACED THE FUEL QUANITY INDICATION COMPUTER, FQIC, AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 28-42-34.
